On Bilinear Hardy–Steklov Operators

 
PIIS086956520003429-4-1
DOI10.31857/S086956520003429-4
Publication type Article
Status Published
Authors
Affiliation: South Asian University
Address: India
Affiliation: South Asian University
Address: India
Affiliation:
Steklov Mathematical Institute
RAS
Address: Russian Federation
Affiliation: Computing Center, Far Eastern Branch of the RAS
Address: Russian Federation
Journal nameDoklady Akademii nauk
EditionVolume 483 Issue 6
Pages602-605
Abstract

  

Keywords
Received26.12.2018
Publication date26.12.2018
Cite   Download pdf To download PDF you should sign in
Размещенный ниже текст является ознакомительной версией и может не соответствовать печатной

views: 1379

Readers community rating: votes 0

1. Canestro M.I.A., Salvador P. O., Torreblanca C. R.Weighted bilinear Hardy inequalities. J. Math. Anal. Appl., 2012, V. 387, no. 1, 320-334.

2. Salvador P. O. A weighted bilinear gradient inequality. Proc. Roy. Soc. Edinburgh, Sect. A , 2014, V. 144, no. 4, 819-829 .

3. Krepela M. Bilinear weighted Hardy inequality for nonincreasing functions. Publ. Mat., 2017, V. 61, no. 1, 3-50.

4. Krepela M. Iterating bilinear Hardy inequalities. Proc. Edinburgh Math. Soc., 2018, V. 60, no. 4, 955-971.

5. Prokhorov D.V. Ob odnom klasse vesovykh neravenstv, soderzhaschikh kvazilinejnye operatory. Trudy MIAN. 2016. T. 293. S. 280-295.

6. Stepanov V.D., Shambilova G.Eh. O bilinejnykh vesovykh neraven stvakh na konuse neubyvayuschikh funktsij. Doklady AN, 2017, T. 477, № 6, 652-656.

7. Stepanov V.D., Shambilova G.Eh. Reduktsiya bilinejnykh vesovykh neravenstv s operatorami integrirovaniya na konuse neubyvayuschikh funktsij. Sibir. matem. zhurnal, 2018, T. 59, ќ 3, 639-658.

8. Prokhorov D.V., Stepanov V.D., Ushakova E.P. Integral'nye operatory KhardiSteklova, Sovr. probl. matem., T. 22, MIAN, M., 2016, 186 c.

9. Stepanov V.D., Ushakova E.P. Kernel operators with variable intervals of integration in Lebesgue spaces and applications. Math. Ineq. Appl., 2010, V. 13, no. 3, 449-510.

10. Nasyrova M.G., Ushakova E.P. Operatory KhardiSteklova i neravenstva vlozheniya tipa Soboleva, Tr. MIAN, 2016, T. 293, 236262.

11. Stepanov V.D., Ushakova E.P. Ob integral'nykh operatorakh s peremennymi predelami integrirovaniya, Tr. MIAN, 2001, T. 232, 298317.

12. Stepanov V.D., Ushakova E.P. Hardy operator with variable limits on monotone functions. J. Funct. Spaces Appl., 2003, V. 1, no. 1, 1-15.

13. Ushakova E.P. On boundedness and compactness of a certain class of kernel operators. J. Funct. Spaces Appl., 2011, V. 9, no. 1, 67-107.

Система Orphus

Loading...
Up